Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Rash Lesions

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin Lesions because of drugs?

I am currently taking Combivir and Sustiva and seem to be doing well with no detectable HIV. However, I have about 8 dime to quarter-sized red spots on my upper body which itch and sometimes break and bleed. I went to a dermatologist but he does...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
A rash can be caused by many things (allergies, eczema, etc...) and a dermatologist should be able to make a diagnosis, even if a biopsy fo them needs to be done.This being said, a rash could easily be a side effect of the Sustiva, which may occur... Read more »

KS-like lesions for over 20 years

Hi Dr. Dezube:I had some red spots ( >15 ) on chest for along time (about 20 years). It seems... Read more »

black marks or lesions on skin

I amn on Combivir and Stochrin. I have developed marks after itching and then a blister/bump/pimple... Read more »
Articles
Brown Medical School

Ask the Expert: Case Study -- Newly-Admitted Patient With a Penile Lesion

Case A 27-year-old male presents to the prison infirmary with penile pain. He reports having had the pain for the past three days, ever since accidentally catching part of the skin of his penis in his pants zipper. The patient reports previous good... Read more »
TheBodyPRO.com

Radiofrequency Ablation Is Safe and Tolerable in Treating Pre-Cancerous Anal Lesions Among HIV-Infected MSM, Study Finds

Radiofrequency ablation (RFA) delivered in three pulses to 180 degrees of the anal mucosa is safe and tolerable when administered to HIV-infected patients with anal dysplasia, according to a poster presented at IDWeek 2012 . Twelve participants took... Read more »
AIDS Survival Project

March 2001 HIV/AIDS Chronicles

HIV-Related Oral Lesions Are Less Common With Highly Active Antiretroviral Therapy Insulin May Help AIDS Patient Gain Weight Health Tips: Dieticians Urge Nutrition Care for People With HIV Natural Protein May Defend From HIV, Study Finds ... Read more »
HIV i-Base

No Impact of ART on Progression or Regression of Anal Squamous Intraepithelial Lesions

Results from a French study of 94 HIV positive gay men who were followed prospectively, prior to starting ART, reported a lack of regression of AIN precursor lesions associated with anal cancer and no beneficial association with increased CD4 counts... Read more »
Connect With Others

Oral Lesions

Posted by Anonymous, 2 Replies
3 months after possible exposure i have a small hard bump on the roof of my mouth. Is this common with HIV symptoms?

Read more »

RASH - bottom line

Posted by Anonymous, 1 Reply
What is the bottom line on the rash. I hear measel-like and spotted, macularpoplar (or something like that) which involves samll, raised lesions. Most of these are on the upper trunk, neck, and face. Then, I hear sunburn-like rash. Gosh, these are... Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

Rash Cutaneo y VIH +

Posted by romantico
La piel probablemente sea uno de los rganos ms comprometidos durante el curso de la infeccin por el virus de la inmunodeficiencia humana tipo-1 (HIV-1). Desde la introduccin de la terapia antirretroviral de alta eficacia (HAART por sus siglas en... Read more »